Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 84, Number 295
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Discrete and conforming smooth de Rham complexes in three dimensions
Michael Neilan PDF
Math. Comp. 84 (2015), 2059-2081
Numerical approximation of fractional powers of elliptic operators
Andrea Bonito and Joseph E. Pasciak PDF
Math. Comp. 84 (2015), 2083-2110
Convergence of adaptive finite element methods for a nonconvex double-well minimization problem
Carsten Carstensen and Georg Dolzmann PDF
Math. Comp. 84 (2015), 2111-2135
Adaptive finite element methods for the Stokes problem with discontinuous viscosity
Andrea Bonito and Denis Devaud PDF
Math. Comp. 84 (2015), 2137-2162
Adaptive discontinuous Galerkin approximations to fourth order parabolic problems
Emmanuil H. Georgoulis and Juha M. Virtanen PDF
Math. Comp. 84 (2015), 2163-2190
Graded mesh approximation in weighted Sobolev spaces and elliptic equations in 2D
James H. Adler and Victor Nistor PDF
Math. Comp. 84 (2015), 2191-2220
Kinetic schemes on staggered grids for barotropic Euler models: entropy-stability analysis
Florent Berthelin, Thierry Goudon and Sebastian Minjeaud PDF
Math. Comp. 84 (2015), 2221-2262
Optimal error estimates of the direct discontinuous Galerkin method for convection-diffusion equations
Hailiang Liu PDF
Math. Comp. 84 (2015), 2263-2295
Convergence of the Wang-Landau algorithm
Gersende Fort, Benjamin Jourdain, Estelle Kuhn, Tony Lelièvre and Gabriel Stoltz PDF
Math. Comp. 84 (2015), 2297-2327
Complete algebraic reconstruction of piecewise-smooth functions from Fourier data
Dmitry Batenkov PDF
Math. Comp. 84 (2015), 2329-2350
A bound for the error term in the Brent-McMillan algorithm
Richard P. Brent and Fredrik Johansson PDF
Math. Comp. 84 (2015), 2351-2359
Computing arithmetic Kleinian groups
Aurel Page PDF
Math. Comp. 84 (2015), 2361-2390
Conditional bounds for the least quadratic non-residue and related problems
Youness Lamzouri, Xiannan Li and Kannan Soundararajan PDF
Math. Comp. 84 (2015), 2391-2412
A method for proving the completeness of a list of zeros of certain L-functions
Jan Büthe PDF
Math. Comp. 84 (2015), 2413-2431
A still sharper region where $\pi (x)-{\mathrm {li}}(x)$ is positive
Yannick Saouter, Timothy Trudgian and Patrick Demichel PDF
Math. Comp. 84 (2015), 2433-2446
Root optimization of polynomials in the number field sieve
Shi Bai, Richard P. Brent and Emmanuel Thomé PDF
Math. Comp. 84 (2015), 2447-2457
Real cyclotomic fields of prime conductor and their class numbers
John C. Miller PDF
Math. Comp. 84 (2015), 2459-2469
Evaluating modular forms on Shimura curves
Paul D. Nelson PDF
Math. Comp. 84 (2015), 2471-2503
Algorithms for Chow-Heegner points via iterated integrals
Henri Darmon, Michael Daub, Sam Lichtenstein and Victor Rotger PDF
Math. Comp. 84 (2015), 2505-2547
Odd perfect numbers, Diophantine equations, and upper bounds
Pace P. Nielsen PDF
Math. Comp. 84 (2015), 2549-2567